Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 178, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 30, 2008, 2:50 PM EDT for Boyle County, Mercer County, Washington County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2008, 2:50 PM EDT (18:50 UTC)
- Expired
- Jul 30, 2008, 3:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Boyle County, KY, Mercer County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 82 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 301850 SVRLMK KYC021-167-229-301915- /O.NEW.KLMK.SV.W.0178.080730T1850Z-080730T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 250 PM EDT WED JUL 30 2008 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY... SOUTHWESTERN MERCER COUNTY IN EAST CENTRAL KENTUCKY... CENTRAL WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY... * UNTIL 315 PM EDT... * AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FENWICK..AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MACKVILLE BY 300 PM EDT... LAT...LON 3778 8494 3763 8498 3769 8523 3783 8520 TIME...MOT...LOC 1850Z 284DEG 23KT 3775 8513 $$ STOPPKOTTE
1 follow-up statement
000 WWUS53 KLMK 301901 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 301 PM EDT WED JUL 30 2008 KYC021-167-229-301915- /O.CON.KLMK.SV.W.0178.000000T0000Z-080730T1915Z/ MERCER KY-WASHINGTON KY-BOYLE KY- 301 PM EDT WED JUL 30 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR NORTHWESTERN BOYLE...SOUTHEASTERN WASHINGTON AND SOUTHWESTERN MERCER COUNTIES... AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MACKVILLE...OR ABOUT 39 MILES SOUTHWEST OF LEXINGTON... MOVING EAST AT 26 MPH. LAT...LON 3778 8494 3763 8498 3767 8516 3781 8513 TIME...MOT...LOC 1901Z 284DEG 23KT 3773 8504 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 1:10 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 30, 1:10 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 110 PM EDT WED JUL 30 2008 .MORNING UPDATE... OLD MCS AND OUTFLOW FROM MISSOURI LAST NIGHT IS STREAKING ACROSS OUR NRN CWA AT THE MOMENT. SOME LOCATIONS HAVE RECEIVED OVER AN INCH OF RAINFALL WITH THIS BATCH OF CONVECTION. MOST OF IT IS EAST OF I-65 RIGHT NOW...WITH ANOTHER LARGE AREA OVER SRN IL...HOWEVER THIS SHOULD MOVE MOSTLY NORTH OF THE CWA. EARLY AFTERNOON SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED TO DEVELOP AS THE UPPER-LEVEL SHORTWAVE ASSOCIATED WITH REMNANTS OF DOLLY MOVES EASTWARD TOWARD OUR REGION. MOISTURE IS DEFINITELY NOT A PROBLEM...SO CONVECTION SHOULD FILL IN QUICKLY OVER THE NORTHERN HALF OF THE CWA THIS AFTERNOON...WITH MOST LOCATIONS SEEING AMPLE RAINFALL TONIGHT. INCREASED POPS TODAY AS A RESULT...AND INCREASED QPF AMOUNTS WITH HIGH RAINFALL EFFICIENCY EXPECTED. ALSO INCREASED CLOUD COVER...AND LOWERED TEMPS ACROSS THE NORTH TO ACCOUNT FOR RAIN-COOLED...YET STILL MUGGY...AIR. UPDATE WILL BE OUT SOON. && .SHORT TERM (TONIGHT THROUGH THURSDAY)... THUNDERSTORMS REMAIN IN THE FORECAST...WITH THE BEST CHANCES TONIGHT. LEAD UPPER VORT WILL CROSS OVERHEAD THIS AFTERNOON...WITH THE MAIN UPPER TROF PASSING THROUGH ON THURSDAY. COOL FRONT AT THE SURFACE SUBTLE AND DIFFICULT TO PIN DOWN...BUT IT APPEARS IT WILL SLIDE SOUTHWARD THROUGH THE AREA TONIGHT INTO EARLY THURSDAY MORNING. THE ATMOSPHERE BECOMES UNSTABLE THIS AFTERNOON...BUT SEVERE WEATHER INDICES AND LAPSE RATES ARE NOT TERRIBLY IMPRESSIVE. WET BULB ZERO HEIGHTS TOO HIGH FOR SIGNIFICANT HAIL. GFS FORECAST SOUNDINGS STILL SHOWING SOME MID LEVEL DRYING BY 00Z SO COULD SEE SOME STRONG WIND GUSTS WITH THE HEALTHIEST STORMS. ANY BOUNDARY INTERACTIONS LEFTOVER FROM OVERNIGHT CONVECTION COULD ASSIST A LOCALLY STRONG STORM. HOWEVER WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME. PRECIPITABLE WATER AMOUNTS AROUND TWO INCHES THOUGH SO SOME HEAVY TROPICAL DOWNPOURS LOOK LIKE A GOOD BET. SHORT AND LONG RANGE MODELS ARE IN GOOD AGREEMENT TONIGHT DEVELOPING A LINEAR MCS OR COMPLEX OF MCS/S FROM THE OZARKS TO THE UPPER OHIO VALLEY ALONG THE COOL FRONT...SIMILAR TO WHAT HAPPENED OVERNIGHT FROM KANSAS TO INDIANA. AGAIN SEVERE WEATHER LOOKS UNLIKELY. HOWEVER A LOW LEVEL JET FROM THE ARKLATEX TO THE MIDDLE OHIO VALLEY COMBINED WITH THE RIGHT ENTRANCE TO THE UPPER JET JUST TO OUR NORTH WILL HELP DEVELOP STORMS. PRECIPITABLE WATER AMOUNTS RISE TO VERY IMPRESSIVE LEVELS NEAR TWO AND A HALF INCHES. K INDEX NUMBERS RANGE FROM THE MIDDLE 30S TO AS MUCH AS THE LOWER 40S. SOME TRAINING OF STORMS WILL BE POSSIBLE AS WELL. SO...LOOKS LIKE LOCALLY TORRENTIAL RAINS WILL BE A REAL POSSIBILITY TONIGHT. THE LINEAR MCS ALONG THE OHIO RIVER AFTER MIDNIGHT TONIGHT WILL SLIDE SOUTHWARD THURSDAY MORNING AND GRADUALLY DISSIPATE. WILL HAVE BEST POPS THURSDAY IN THE MORNING AND GRADUALLY DECREASE THEM OVER THE COURSE OF THE DAY. THERE SHOULD BE ENOUGH SUN TODAY TO ALLOW TEMPERATURES TO ONCE AGAIN RISE INTO THE 90S. .LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... REMNANTS OF DOLLY ARE FORECAST TO BE DEPARTING THE REGION LATE THURSDAY AS MID LEVEL RIDGING BEGINS TO MOVE IN FROM THE WEST. H5 HEIGHTS ARE EXPECTED TO RISE ABOVE 590DM OVER THE WEEKEND WHICH WILL BRING HIGH TEMPERATURES INTO THE MID AND UPPER 90S FOR MUCH OF THE REGION. SOME AREAS DO HAVE A SHOT OF REACHING 100 OVER THE WEEKEND. HOWEVER...HIGH TEMPS MAY BE MODULATED A BIT DEPENDING ON HOW MUCH RAIN THE AREA RECEIVES OVER THE NEXT 24 HOURS WITH DOLLYS REMNANTS PASSING OVERHEAD. GENERALLY HAVE TRENDED TEMPS CLOSE TO THE GFS ENSEMBLE MEANS WHICH ARE VERY CLOSE TO THE CURRENT FCST TEMPS. BY EARLY SUNDAY...H5 RIDGE WILL BE JUST TO THE WEST OF THE AREA AND MUCH OF OUR AREA WILL BE IN THE NOTORIOUS NORTHWEST FLOW. THE LAST FEW RUNS OF THE GFS SUGGEST THAT SOME SORT OF MCS ACTIVITY MAY DEVELOP AND DROP SOUTHEAST TOWARD THE REGION BY SUNDAY MORNING. HOWEVER THE VERY LATEST 00Z GFS ENSEMBLES (GEFS) ARE MUCH DRIER IN THEIR SOLUTIONS WITH THIS. THUS...WILL KEEP THE FORECAST CONTINUITY IN CHECK AND KEEP THINGS DRY THROUGH MONDAY. TEMPS WILL REMAIN HOT ON MONDAY WITH HIGHS IN THE MID TO UPPER 90S ONCE AGAIN. OVERNIGHT LOWS THROUGH THIS PD OF THE FCST WILL BE IN THE UPPER 60S TO LOWER 70S...BUT OVERNIGHT LOWS IN THE URBAN AREAS WILL REMAIN IN THE LOW TO MID 70S. TUESDAY THROUGH WEDNESDAY... NO CHANGES TO THE FCST THROUGH THIS PD. LATEST MODEL SOLUTIONS SUGGEST MID-UPPER LEVEL ANTICYCLONE MOVING FURTHER EAST. H5 HIGH LOOKS TO BE CENTERED OVER SOUTHERN MISSOURI AND NORTHERN ARKANSAS DURING THE PD. SHOULD THIS PROVE TO BE RIGHT...DRY AND HOT CONDITIONS CAN BE EXPECTED. AREAS JUST NE OF THE AREA WILL BE ON THE PERIPHERY AND WILL HAVE THE BEST CHANCES OF RAIN WITH VORTS COMING DOWN IN THE NW FLOW. && .AVIATION (18Z TAFS)... ISOLATED-SCATTERED SHRA/TSRA REMAIN AROUND THE NORTHERN KY AND SOUTHERN IN AREA. WILL LIKELY HOLD ONTO VCSH AT SDF AND LEX. MVFR VSBYS WILL OCCUR IF IT RAINS FROM THESE SCATTERED SHOWERS...BUT WILL LIKELY NOT INCLUDE THIS IN THE TAFS. MAY ALSO INCLUDE EITHER A CB OR VCSH MENTION AT BWG AS WELL BUT CONVECTION WILL BE MORE ISOLATED ACROSS S-CNTRL KY. WITH MORE HEATING OF THE DAY...RESIDUAL OUTFLOW BOUNDARIES...AND REMNANTS FROM DOLLY MOVING TOWARD OUR AREA...MORE WIDESPREAD RAINFALL IS EXPECTED TONIGHT MAINLY AFTER 00Z. HEAVY RAINFALL WILL BE LIKELY SO WILL INCLUDE IFR VSBYS COINCIDING WITH +RA OR +TSRA AT SOME POINT BETWEEN 00-12Z...EARLIER AT SDF WITHIN THIS TIME FRAME AND LATER AT LEX AND BWG. LOW MVFR CIGS WILL ALSO BE POSSIBLE IN THE HEAVIEST RAINFALL. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...13 LONG TERM....MJ AVIATION.....AL UPDATE.......AL
Hazardous weather outlook, Jul 30, 11:15 AM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1115 AM EDT WED JUL 30 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-311515- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1115 AM EDT WED JUL 30 2008 /1015 AM CDT WED JUL 30 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON MAINLY ACROSS SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY. MORE NUMEROUS THUNDERSTORMS ARE LIKELY TONIGHT ACROSS THE ENTIRE OUTLOOK REGION. THOUGH THE STRONGEST STORMS COULD PRODUCE SOME STRONG WIND GUSTS...THE PRIMARY THREATS FROM THESE STORMS WILL BE LOCALLY TORRENTIAL DOWNPOURS AND CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY...ESPECIALLY IN THE MORNING BEFORE THEY TAPER OFF FROM NORTH TO SOUTH OVER THE COURSE OF THE DAY. LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS. IN ADDITION...HIGH TEMPERATURES IN THE MID 90S COMBINED WITH INCREASING MOISTURE WILL ALLOW HEAT INDEX VALUES TO REACH INTO THE LOW 100S MAINLY FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AL
In the hours before
Special weather statement, Jul 30, 9:33 AM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 933 AM EDT WED JUL 30 2008 INZ084-090>092-KYZ025-029>031-033-034-038-301445- CRAWFORD IN-HARRISON IN-FLOYD IN-CLARK IN-MEADE KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-SPENCER KY- INCLUDING THE CITIES OF...MARENGO...CORYDON...NEW ALBANY... JEFFERSONVILLE...BRANDENBURG...MOUNT WASHINGTON... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...NEW CASTLE... SHELBYVILLE...TAYLORSVILLE 933 AM EDT WED JUL 30 2008 ...BATCH OF SHOWERS AND THUNDERSTORMS... AN AREA OF SHOWERS AND THUNDERSTORMS OVER SOUTH-CENTRAL INDIANA AND NORTH-CENTRAL KENTUCKY WILL CONTINUE TO MOVE EAST AT ABOUT 30 MPH. THROUGH 1030 AM EDT...LOCATIONS GENERALLY ALONG AND NORTH OF I-64 INCLUDING THE TOWNS OF CORYDON...GALENA AND JEFFERSONVILLE INDIANA...AND LOUISVILLE...SHELBYVILLE AND NEW CASTLE KENTUCKY WILL EXPERIENCE A FEW LIGHTNING STRIKES...HEAVY RAINFALL AND GUSTY WINDS TO 30 MPH WITH THE STRONGEST CELLS. AROUND A HALF INCH UP TO ONE INCH OF RAINFALL IS POSSIBLE WITHIN THE NEXT HOUR. USE CAUTION WHILE DRIVING THIS MORNING AS PONDING OF WATER ON ROADWAYS WILL LIKELY OCCUR. AL
Special weather statement, Jul 30, 11:21 AM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1121 AM EDT WED JUL 30 2008 KYZ041-048-049-056-057-301630- FAYETTE KY-JESSAMINE KY-CLARK KY-GARRARD KY-MADISON KY- INCLUDING THE CITIES OF...LEXINGTON...NICHOLASVILLE... WINCHESTER...LANCASTER...RICHMOND 1121 AM EDT WED JUL 30 2008 ...BATCH OF SHOWERS AND THUNDERSTORMS... AN AREA OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING EASTWARD ACROSS THE LEXINGTON METRO AREA SOUTHWARD TO RICHMOND KENTUCKY. THROUGH 1230 PM EDT...THE HEAVIEST RAINFALL WILL AFFECT I-75 BETWEEN LEXINGTON AND RICHMOND...AND I-64 BETWEEN LEXINGTON AND WINCHESTER...WITH RAINFALL TOTALS UP TO ONE INCH IN ABOUT 20 MINUTES. THIS HEAVY RAIN WILL GREATLY REDUCE VISIBILITIES...AND CAUSE PONDING OF WATER ON ROADWAYS. ALSO...A AL
Special weather statement, Jul 30, 1:48 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 148 PM EDT WED JUL 30 2008 KYZ071-301815- WARREN- 1248 PM CDT WED JUL 30 2008 ...STRONG THUNDERSTORM AFFECTING WARREN COUNTY... AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOWLING GREEN...AND MOVING EAST AT 25 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR BOWLING GREEN THROUGH 110 PM CDT. NEAR PLANO BY 1255 PM CDT. NEAR ALVATON BY 105 PM CDT. NEAR CLAYPOOL BY 115 PM CDT. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Jul 30, 1:54 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 154 PM EDT WED JUL 30 2008 KYZ029-034>036-038>042-045>049-301900- BULLITT KY-SHELBY KY-FRANKLIN KY-SCOTT KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY- INCLUDING THE CITIES OF...MOUNT WASHINGTON...SHEPHERDSVILLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER 154 PM EDT WED JUL 30 2008 SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH 3 PM EDT FROM THE BARDSTOWN AND TAYLORSVILLE AREAS EAST TO FRANKFORT...LEXINGTON AND WINCHESTER. EXPECT A QUICK HALF AN INCH OF RAIN AND ISOLATED WIND GUSTS UP TO 40 MPH. RL
Special weather statement, Jul 30, 2:20 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 220 PM EDT WED JUL 30 2008 KYZ045-046-301900- NELSON-WASHINGTON- 220 PM EDT WED JUL 30 2008 ...STRONG THUNDERSTORM AFFECTING EASTERN NELSON AND WESTERN WASHINGTON COUNTIES... AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BARDSTOWN...MOVING EAST AT 25 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR MAUD BY 230 PM EDT. 5 MILES SOUTH OF CHAPLIN BY 235 PM EDT. NEAR WILLISBURG BY 255 PM EDT. 5 MILES NORTH OF MACKVILLE BY 300 PM EDT. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Washington | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.